Open Access
Translator Disclaimer
2004 Homotopy Lie algebra of classifying spaces for hyperbolic coformal 2-cones
J.-B. Gatsinzi
Homology Homotopy Appl. 6(1): 167-173 (2004).

Abstract

In this paper, we show that the rational homotopy Lie algebra of classifying spaces for certain types of hyperbolic coformal $2$-cones is not nilpotent.

Citation

Download Citation

J.-B. Gatsinzi. "Homotopy Lie algebra of classifying spaces for hyperbolic coformal 2-cones." Homology Homotopy Appl. 6 (1) 167 - 173, 2004.

Information

Published: 2004
First available in Project Euclid: 13 February 2006

zbMATH: 1078.55011
MathSciNet: MR2061573

Subjects:
Primary: 55P62
Secondary: 55M30

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 1 • 2004
Back to Top